RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2021 Volume 27, Number 1, Pages 110–115 (Mi timm1796)

On chief factors of parabolic maximal subgroups of the group $B_l(2^n)$

V. V. Korablevaab

a Chelyabinsk State University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: This study continues the author's previous papers, where a refined description of the chief factors of a parabolic maximal subgroup involved in its unipotent radical was obtained for all (normal and twisted) finite simple groups of Lie type except for the group $B_l(2^n)$. In present paper, such a description is given the group $B_l(2^n)$. For every parabolic maximal subgroup of $B_l(2^n)$, a fragment of its chief series involved in the unipotent radical of this parabolic subgroup is given. Generators of the corresponding chief factors are presented in a table.

Keywords: finite simple group, group of Lie type, parabolic maximal subgroup, unipotent radical, chief factor, strong version of Sims conjecture.

UDC: 512.542.5

MSC: 20D06, 20E28, 20E42, 17B22

Received: 05.10.2020
Revised: 21.12.2020
Accepted: 11.01.2021

DOI: 10.21538/0134-4889-2021-27-1-110-115



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025